Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Persistent back pain. MRI shows disc bulge, annular tear. No relief with various therapies. Help?

I have been having persistent backpain for over 8 months now, I take tramadol and Cyclobenzaprine for muscle relaxer. I have done Physical Therapy, and had two epidurals to no relief. I have been tested for Spondelitis, and the only cause shown on MRI could be buldging disc, and anuluar tear. I am starting to get a feeling like i'm on a boat kind of light nausea, I feel as if i'm weak, and have a poor short term memory now. The black spot just appeared on my right palm, and not sure if Tramadol is causing the nausua or the Cyclobenzaprine. My pain is usually around 8-9 out of 10, I don't have the MRI's to show, Blood work comes up normal.
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hello and Welcome to HCM,
Thanks for writing to us.
I understand you have back pain . These symptoms are part of lumbar disc degeneration with PIVD where the nerves get compressed by the protruded disc.
There are several treatment modalities with medicines, physiotherapy and with injections in the back called epidural injections and root/facet blocks.
If you don't get better with these treatment ,I suggest you undergo surgery, by which the nerves are decompressed by removing the protruded disc (discectomy), which would significantly improve your symptoms
Hope this helps you.
Wishing you good health...
Dr Saurabh Gupta.
Orthopaedic Surgeon.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor